MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCOPM15
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Prolapse (2475); No Code Available (3191)
Date of Event 10/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, post parastomal hernia wherein sugarbaker technique was used, a reoperation was performed following a reoccurrence of hernia of a patient who used mesh.At that time, there was a round hole of about 5 cm around the center of the center band and the hernia reoccurred.It was confirmed that the mesh was under adhering to the abdominal wall around the hole.The hernia was closed with suture and the operation was completed.
 
Additional Manufacturer Narrative
Evaluation summary: no sample was returned for investigation; however, a photo was provided.The visual examination of the provided picture (video camera) shows a well-integrated mesh placed in the abdominal wall.However due to the picture quality, it is not possible to determine where exactly is located the hole in the mesh (2d-band or 3d-band), if it is a tear or a cut, and if the mesh have been overstretched or not.Without the sample a detailed investigation could not be performed.The root cause could not be determined.As no lot number was provided, a review of the device history record could not be performed.All process and test criteria are verified as complying with qa specifications for all product lots prior release to market.If information is provided in the future, a supplemental report will be issued.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
MDR Report Key8059538
Report Number9615742-2018-02539
Device Sequence Number2792546
Product Code FTL
UDI-Device Identifier10884521177758
UDI-Public10884521177758
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081126
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPCOPM15
Device Catalogue NumberPCOPM15
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/17/2018
Supplement Date Received by Manufacturer11/14/2018
Initial Report FDA Received Date11/12/2018
Supplement Report FDA Received Date12/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;